# SDR COMA9630046

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Nozzle
- Part number: 9303143005
- Condition: Burned
- Location: Lt Inlet Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET HEAT FAILED.  REPLACED THE INLET PROTECTION DEVICE EXHAUST NOZZLE.
